CaltechAUTHORS
  A Caltech Library Service

Simplified integral equation for the multiperipheral bootstrap

Goldberger, Marvin L. and Tan, Chung-I and Wang, Jiunn-Ming (1969) Simplified integral equation for the multiperipheral bootstrap. Physical Review, 184 (5). pp. 1920-1922. ISSN 0031-899X. http://resolver.caltech.edu/CaltechAUTHORS:GOLpr69

[img]
Preview
PDF
See Usage Policy.

538Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:GOLpr69

Abstract

An integral equation for the two-body absorptive amplitude based on the multiperipheral model is proposed. The general property and the bootstrap potentiality of the equation are discussed.


Item Type:Article
Additional Information:©1969 The American Physical Society. Received 24 March 1969. Work supported by the U. S. Air Force Office of Scientific Research under Contract No. AF49(638)-1545.
Record Number:CaltechAUTHORS:GOLpr69
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:GOLpr69
Alternative URL:http://dx.doi.org/10.1103/PhysRev.184.1920
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9971
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:01 Apr 2008
Last Modified:26 Dec 2012 09:55

Repository Staff Only: item control page